# SDR IPXA2021072772152

- Difficulty date: July 17, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,842 hours, 14,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53277900100
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGPNL 252BN DAMAGEDFABBED IAW SREO A300-40552-B
